# SDR DALA2015121407619

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 73,976 hours, 33,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN SURFACE OTBD OF STR S42L BETWEEN FRAMES 56-57, REMOVAL OF CORROSION AND BLEND OUT AT INNER SKIN OTBD OF STR 42L BETWEEN FRAMES 56 AND 57 IAW PRI 542225-14, REV STEP 1 TREATED BARE METAL AREAS AND PRIMERED, REF PRI, ERA 542225-14, REV 2.
